Fachbereich Mathematik 
  UHH > Faculties > MIN-Faculty > Mathematics > Staff > Pascal Gollin   STiNE |  KUS-Portal |  Sitemap Search Help hier gehts zur deutschen Seite  

Pascal Gollin

Department of Mathematics
Research Group DM
Bundesstr. 55 (Geomatikum)
20146 Hamburg
Room 236
phone: +49 40 42838-5133
email: Pascal.Gollin (at) uni-hamburg.de
ORCiD: 0000-0003-2095-7101

Office hours:
By appointment.


Publications and Preprints

(All papers on ArXiv)

  • (With N. Bowler, C. Elbracht, J. Erde, K. Heuer, M. Pitz, and M. Teegen) Ubiquity in graphs II: Ubiquity of graphs with non-linear end structure, submitted (ArXiv).
  • (With N. Bowler, C. Elbracht, J. Erde, K. Heuer, M. Pitz, and M. Teegen) Ubiquity in graphs I: Topological ubiquity of trees, submitted (ArXiv).
  • (With K. Heuer) An analogue of Edmonds' Branching Theorem for infinite digraphs, submitted (ArXiv).
  • (With K. Heuer) Infinite end-devouring sets of rays with prescribed start vertices, Discrete Mathematics 341(7):2117-2120, 2018 (DOI, ArXiv).
  • (With J. Carmesin) Canonical tree-decompositions of a graph that display its k-blocks, Journal of Combinatorial Theory Series B 122:1-20, 2017 (DOI, ArXiv).

  •  
  Seitenanfang  Impress 2018-10-04, Pascal Gollin